# SDR DALA13070163233

- Difficulty date: December 13, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 65,383 hours, 29,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON TWO BRACKETS,  LOCATED EMERGENCY EXIT DOOR 844 THE OF HOOK BRACKET AREA, INTERNAL STRUCTURE.  REPLACED BRACKETS,  LOCATION ON EMERGENCY EXIT DOOR 844 THE OF HOOK BRACKET AREA INTERNAL STRUCTURE IAW SRM 51-72-11 AND DWG D522-79040.
